MathSciNet Relay Station
MathSciNet bibliographic data
MR235456 (38 #3765) 52.30
Coxeter, H. S. M. Loxodromic sequences of tangent spheres. Aequationes Math. 1 1968 104–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement